×

Found 417 Documents (Results 1–100)

On the optimal recovery of one family of operators on a class of functions from approximate information about its spectrum. (English. Russian original) Zbl 07825242

Sib. Math. J. 65, No. 2, 245-256 (2024); translation from Sib. Mat. Zh. 65, No. 2, 235-248 (2024).
PDFBibTeX XMLCite
Full Text: DOI

Optimal control of systems with distributed parameters under the interval uncertainty of an object’s characteristics. (English. Russian original) Zbl 1528.49029

J. Comput. Syst. Sci. Int. 62, No. 1, 73-88 (2023); translation from Izv. Ross. Akad. Nauk, Teor. Sist. Upr. 2023, No. 1, 56-71 (2023).
MSC:  49N10
PDFBibTeX XMLCite
Full Text: DOI

On the weighted Bojanov-Chebyshev problem and the sum of translates method of Fenton. (English. Russian original) Zbl 1533.41002

Sb. Math. 214, No. 8, 1163-1190 (2023); translation from Mat. Sb. 214, No. 8, 119-150 (2023).
MSC:  41A15 41A50 49J35
PDFBibTeX XMLCite
Full Text: DOI arXiv MNR

Introduction to nonlinear optimization. Theory, algorithms, and applications with Python and MATLAB. 2nd edition. (English) Zbl 07735012

MOS/SIAM Series on Optimization 32. Philadelphia, PA: Society for Industrial and Applied Mathematics (SIAM) (ISBN 978-1-61197-761-5/pbk; 978-1-61197-762-2/ebook). xii, 351 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI

Optimization of the reachable set of a linear system with respect to another set. (English. Russian original) Zbl 1527.49017

Comput. Math. Math. Phys. 63, No. 5, 751-770 (2023); translation from Zh. Vychisl. Mat. Mat. Fiz. 63, No. 5, 739-759 (2023).
MSC:  49K15 90C05 93B03
PDFBibTeX XMLCite
Full Text: DOI

Multiagent algorithms for optimizing bundles of trajectories of deterministic systems with incomplete instant feedback. (English. Russian original) Zbl 1511.49020

J. Comput. Syst. Sci. Int. 61, No. 5, 751-775 (2022); translation from Izv. Ross. Akad. Nauk, Teor. Sist. Upr. 2022, No. 5, 50-75 (2022).
MSC:  49N35
PDFBibTeX XMLCite
Full Text: DOI

Analytical design of the optimal controllers in linear-quadratic problems of controlling systems with distributed parameters under uniform estimates of target sets. (English. Russian original) Zbl 1476.49043

J. Comput. Syst. Sci. Int. 60, No. 3, 364-378 (2021); translation from Izv. Ross. Akad. Nauk, Teor. Sist. Upr. 2021, No. 3, 23-38 (2021).
MSC:  49N10 49N35
PDFBibTeX XMLCite
Full Text: DOI

The splitting algorithms by Ryu and by Malitsky-Tam applied to normal cones of linear subspaces converge strongly to the projection onto the intersection. arXiv:2109.11072

Preprint, arXiv:2109.11072 [math.OC] (2021).
BibTeX Cite
Full Text: arXiv

A multi-item imperfect optimal production problem through Chebyshev approximation. (English) Zbl 1442.90008

Castillo, Oscar (ed.) et al., Recent advances in intelligent information systems and applied mathematics. Selected papers based on the presentations at the 2nd international conference on information technology and applied mathematics, ICITAM 2019, Haldia Institute of Technology, Haldia, India, March 7–9, 2019. Cham: Springer. Stud. Comput. Intell. 863, 481-493 (2020).
MSC:  90B05 90C30 49J21
PDFBibTeX XMLCite
Full Text: DOI

On the geometry of reachable sets for control systems with isoperimetric constraints. (English. Russian original) Zbl 1421.93016

Proc. Steklov Inst. Math. 304, Suppl. 1, S76-S87 (2019); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 24, No. 1, 63-75 (2018).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software